Reoperation of a patient with the history of heparin-induced trombocytopenia


ÇETİN L., KUNT A., Küçüker A., Karakisi O. , HIDIROĞLU M., SENER E.

TURK GOGUS KALP DAMAR CERRAHISI DERGISI-TURKISH JOURNAL OF THORACIC AND CARDIOVASCULAR SURGERY, vol.20, no.4, pp.886-889, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 4
  • Publication Date: 2012
  • Doi Number: 10.5606/tgkdc.dergisi.2012.171
  • Title of Journal : TURK GOGUS KALP DAMAR CERRAHISI DERGISI-TURKISH JOURNAL OF THORACIC AND CARDIOVASCULAR SURGERY
  • Page Numbers: pp.886-889

Abstract

Patients who have heparin-induced thrombocytopenia (HIT) undergoing open heart surgery pose a particular problem to the cardiac surgery team. Heparin is the gold standard for anticoagulation for the patients who are scheduled to undergo cardiopulmonary bypass. Several management approaches with alternative anticoagulant agents are available for the patients with HIT requiring cardiopulmonary bypass. In this article, we present a 52-year-old male patient with mitral valve prosthesis with a history of HIT undergoing reoperation and aortic and tricuspid valve replacement in the light of literature review.